# SDR NACA20130114001

- Difficulty date: January 8, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,161 hours, 53,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN L2 DOOR LOWER FORWARD CUTOUT AT STA 965, STR 19L.  REPAIRED CRACK IN FUSELAGE SKIN AT L2 DOOR, LOWER FORWARD CUTOUT BY REMOVING DAMAGED AREA OF SKIN, DOUBLER & BEARSTRAP AND INSTALLING REPAIR PER BOEING SRM 53-30-3, FIG 46, DETAIL IV.
